Alert archive / Arkansas / Flash Flood Warnings in 2015
Flash Flood Warning 72, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at Jul 4, 2015, 12:35 PM CDT for 6 counties in Arkansas; Bowie County, Texas. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2015, 12:35 PM CDT (17:35 UTC)
- Expired
- Jul 4, 2015, 3:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Columbia County, AR, Hempstead County, AR, Lafayette County, AR, Little River County, AR, Miller County, AR, Nevada County, AR, Bowie County, TX
The radar
The Shreveport radar (KSHV), 120 km from the middle of the area, began a volume at 17:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 2:30 PM CDT | FLASH FLOOD | 1 Ese De Kalb, TX | HIGHWAY 82 FLOODED OUTSIDE OF DE KALB TOWARD MALTA |
| Jul 4, 2:30 PM CDT | FLASH FLOOD | Ashdown, AR | SOME ROADWAYS COVERED WITH WATER IN ASHDOWN ARKANSAS |
| Jul 4, 2:30 PM CDT | FLASH FLOOD | De Kalb, TX | WATER OVER ROADWAY AT US 82 AND FM 1840 |
| Jul 4, 3:25 PM CDT | FLASH FLOOD | 3 Nw Prescott, AR | ROAD WASHED OUT ON HEMPSTEAD ROAD 16 JUST OFF 371 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 115 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 5.6 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1189 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 922 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 118 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
932
WGUS54 KSHV 041735
FFWSHV
ARC027-057-073-081-091-099-TXC037-042030-
/O.NEW.KSHV.FF.W.0072.150704T1735Z-150704T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1235 PM CDT SAT JUL 4 2015
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MILLER COUNTY IN SOUTHWESTERN ARKANSAS...
LITTLE RIVER COUNTY IN SOUTHWESTERN ARKANSAS...
NEVADA COUNTY IN SOUTHWESTERN ARKANSAS...
LAFAYETTE COUNTY IN SOUTHWESTERN ARKANSAS...
COLUMBIA COUNTY IN SOUTHWESTERN ARKANSAS...
HEMPSTEAD COUNTY IN SOUTHWESTERN ARKANSAS...
BOWIE COUNTY IN NORTHEASTERN TEXAS...
* UNTIL 330 PM CDT
* AT 1230 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE VERY HEAVY
RAINFALL ACROSS PORTIONS OF THE WARNED AREA. DOPPLER RADAR
ESTIMATED THAT NEARLY A FOOT OF RAIN HAD FALLEN ACROSS PORTIONS OF
NORTHERN HEMPSTEAD AND NEVADA COUNTIES EARLIER WITH WIDESPREAD 3
TO 5 INCHES ACROSS PORTIONS OF COLUMBIA...LAFAYETTE...MILLER...
LITTLE RIVER AND BOWIE COUNTIES IN SOUTHWEST ARKANSAS AND
NORTHEAST TEXAS. ADDITIONAL RAINFALL AMOUNTS OF TWO TO FOUR INCHES
WILL BE POSSIBLE ACROSS THE WARNED AREA THROUGH THE AFTERNOON.
IF FLASH FLOODING IS NOT ALREADY ONGOING...IT WILL LIKELY BEGIN
LATER THIS AFTERNOON.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
TEXARKANA...MAGNOLIA...HOPE...WAKE VILLAGE...ASHDOWN...NEW
BOSTON...PRESCOTT...STAMPS...WALDO...LEWISVILLE...FOREMAN...
MCNEIL...NASH...HOOKS...DE KALB...REDWATER...MAUD...RED LICK...
FOUKE AND EMMET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3396 9338 3384 9329 3378 9310 3338 9312
3338 9298 3313 9299 3314 9404 3327 9404
3331 9411 3330 9421 3324 9426 3329 9447
3325 9464 3333 9475 3370 9475 3368 9459
3362 9452 3374 9448 3375 9383 3401 9382
$$
131 follow-up statement
259
WGUS74 KSHV 041917
FFSSHV
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
217 PM CDT SAT JUL 4 2015
ARC027-057-073-081-091-099-TXC037-042030-
/O.CON.KSHV.FF.W.0072.000000T0000Z-150704T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MILLER AR-LITTLE RIVER AR-NEVADA AR-LAFAYETTE AR-COLUMBIA AR-
HEMPSTEAD AR-BOWIE TX-
217 PM CDT SAT JUL 4 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR
MILLER...LITTLE RIVER...NEVADA...LAFAYETTE...COLUMBIA...HEMPSTEAD AND
BOWIE COUNTIES...
AT 212 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE HEAVY RAIN
ACROSS PORTIONS OF THE WARNED AREA.
HEAVIER RAINFALL HAS SHIFTED SOUTHWARD SLIGHTLY ACROSS THE WARNED
AREA WITH THE HEAVIEST RAINFALL LOCATED ACROSS WESTERN AND SOUTHERN
BOWIE COUNTY INTO MILLER AND LAFAYETTE COUNTIES. LIGHT TO MODERATE
RAIN CONTINUED ACROSS THE REMAINDER OF THE WARNED AREA THIS
AFTERNOON. WHILE THE RAIN HAS TAPERED OFF ACROSS NORTHERN HEMPSTEAD
AND NEVADA COUNTIES WHERE NEARLY A FOOT OF RAIN WAS RECORDED
EARLIER...THE RUNOFF IS LIKELY NOT COMPLETE AND SOME ROADWAYS
CONTINUE TO REMAIN FLOODED AND OR WASHED OUT.
AN ADDITIONAL INCH OR TWO WILL BE POSSIBLE THROUGH 330 PM THIS
AFTERNOON ACROSS PORTIONS OF BOWIE...MILLER AND LAFAYETTE COUNTIES.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
TEXARKANA...MAGNOLIA...HOPE...WAKE VILLAGE...ASHDOWN...NEW BOSTON...
PRESCOTT...STAMPS...WALDO...LEWISVILLE...FOREMAN...MCNEIL...NASH...
HOOKS...DE KALB...REDWATER...MAUD...RED LICK...FOUKE AND EMMET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3396 9338 3384 9329 3378 9310 3338 9312
3338 9298 3313 9299 3314 9404 3327 9404
3331 9411 3330 9421 3324 9426 3329 9447
3325 9464 3333 9475 3370 9475 3368 9459
3362 9452 3374 9448 3375 9383 3401 9382
$$
13What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Jul 4, 10:43 AM CDT, 1 hour 52 minutes earlier.
Area forecast discussion, Jul 4, 10:43 AM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 1043 AM CDT SAT JUL 4 2015 .DISCUSSION... MID-LEVEL VORT NOTED IN THE WV ALONG THE AR/OK BORDER IS EXPECTED TO CONTINUE DIGGING SEWD OVER THE NEXT SEVERAL HOURS. ONGOING CONVECTION OVER SRN AR/NRN LA WILL LIKELY BE ENHANCED BY THIS FEATURE...ESPECIALLY WITH THE AID OF DAYTIME HEATING. HEAVY RAINFALL WITH THESE STORMS HAS LED TO FLASH FLOODING OF MANY AREAS OVER SRN AR...AND THIS WILL CONTINUE TO BE A POSSIBILITY THROUGHOUT TODAY. HAVE EXPANDED THE FLASH FLOOD WATCH TO INCLUDE A FEW MORE PARISHES IN LA AND HAVE ALSO EXTENDED THE EXPIRATION TIME TO 7 PM. IN ADDITION TO THE FLASH FLOODING RISK...MUCH OF THIS AREA IS IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS...WITH THE PRIMARY THREAT BEING DAMAGING WINDS. HIGH RES MODELS SHOW THAT MUCH OF THE ONGOING CONVECTION WILL DIE DOWN AFTER 7 PM...MOST LIKELY DUE TO THE VORT EXITING THE REGION AND THE LOSS OF DAYTIME HEATING. THIS WILL REMAIN TO BE SEEN...BUT WOULD BE THE BEST CASE FOR HOLIDAY FIREWORKS SHOWS. FOR THE UPDATE...HAVE MADE SOME ADJUSTMENTS TO MOST ELEMENTS FOR TODAY...INCLUDING TEMPS/POPS/QPF...ALTHOUGH MOST CHANGES ARE MINOR. UPDATED PRODUCTS WILL BE OUT SHORTLY. /12/ && .PREV DISCUSSION... /ISSUED 755 AM CDT SAT JUL 4 2015/ UPDATE... EXPANDED FLASH FLOOD WATCH WESTWARD AND BUMP POPS/WX AS WELL. DISCUSSION... THUNDERSTORM DEVELOPMENT EXTENDS FROM TEXARKANA...WEST INTO NEAR MOUNT PLEASANT TEXAS WITH HEAVY BANDS AND TRAINING EASTWARD TOWARD MAGNOLIA AND EL DORADO. MOVEMENT IS SLOWING AND WEAKENING MAY BE UNFOLDING WITH THE PRE HEATING ENVIRONMENT. FOR NOW WE HAVE EXPANDED OUR SMALL FLASH FLOOD WATCH INTO COLUMBIA AND LAFAYETTE UNTIL 1 PM. NO OTHER CHANGES EXCEPT TO INCREASE POPS TO DEFINITE IS SOME OF THE WATCH AREA. THE WATER VAPOR SHOWS THE SHORT WAVE ENERGY OVER NW AR AND NE OK MAY BE MOVING A BIT MORE THE EAST OVER THE LAST HOUR. WE WILL CONTINUE TO MONITOR RAINFALL RATES AND SHORE UP WITH GROUND TRUTH DURING THE NEXT COUPLE OF HOURS FOR ADDITION FLASH FLOOD WARNINGS. STAY TUNED TO THIS SITUATION AS LIGHTNING HAS BEEN PROLIFIC WITH SOME OF THE TALL STORM CELLS. WE STILL HAVE SOME MID LEVEL DRY AIR PER OUR 12Z SOUNDING AND COULD SEE SOME DAMAGING WINDS WITH DRY AIR BELOW THE FREEZING LEVEL OF 14369 FT. STAY TUNED WITH NOAA WEATHER RADIO AND FRESH BATTERIES WHILE IN THE GREAT OUTDOORS AND CONTINUE TO MONITOR LOCAL AND NATIONAL NEWS MEDIA WITH DANGEROUS FLOODING CONTINUING TO UNFOLD IN PARTS OF THE NATURAL STATE. PREV DISCUSSION... /ISSUED 646 AM CDT SAT JUL 4 2015/ AVIATION... DIVERGENT NW FLOW ALOFT WITH AN TSTM COMPLEX FROM KDEQ...TO NEAR KTXK...TO NEAR KELD. MOVEMENT IS SOUTHEAST AT 25 KTS. LOW LEVEL JET FLOW INTO THE ACTIVITY IS RICH WITH GULF MOISTURE. EXPECT GUSTS AND TURBULENCE IN VCNTY. ALSO ALONG I-30 NEW DEVELOPMENT WILL BEAR WATCHING WITH TSTM AMENDMENTS POSSIBLE FROM KTYR TO KSHV. SFC WINDS WILL BE S/SW 10KTS WITH CLIMB WINDS SW 20-40KTS. UNCHANGING PATTERN REMAINS FAVORABLE THIS WEEKEND FOR MORE NOCTURNAL AND HEATING TSTM ACTIVITY WITH HOT AND DRY NEW WEEK. DISCUSSION... WE HAVE ISSUED A FLASH FLOOD WATCH FOR UNION CO...UNION PARISH AND CLAIBORNE PARISH UNTIL 1 PM FOR HEAVY RAINFALL POTENTIAL AS AN MCS SAGS DEEPER INTO OUR AREA WHERE FLASH FLOOD WARNINGS HAVE ALREADY VERIFIED THIS MORNING ALONG WITH A SEVERE THUNDERSTORM FOR GOOD MEASURE WITH TREES DOWN ALONG I-30. OUR KSHV 88D RADAR SHOWS A CLUSTER OF HEAVY RAIN MAKERS AND LIGHTNING PRODUCERS FROM MC CURTAIN CO OK IN ACROSS MUCH OF SOUTH ARKANSAS WITH FLOODING THE PRIMARY THREAT THIS MORNING. THE HRRR PROGRESSES THIS RAIN AREA INTO THE FLOOD WATCH AREA INTO THE MID TO LATE MORNING AT LEAST. THE GFS IS SIMILAR WITH A CORE TRAJECTORY OF HEAVY RAIN INTO NORTHEAST LOUISIANA. SOME UNCERTAINTY REMAINS WITH CHANGES TO THE WATCH POSSIBLE THIS MORNING...DEPENDING ON EVOLUTION OF RADAR TRENDS INTO HEATING...ESPECIALLY TAIL END CHARLIE NORTH OF TEXARKANA RIGHT NOW. THIS AREA APPEARS TO BE CONTENT WITH EASTWARD MOVEMENT. WE/LL WHAT THE VORT DOES SOON. SHORT TERM... OTHERWISE...WE SEE MUGGY UPPER 70S OUTSIDE OF THIS RAIN AREA/S COOL POOL. A SOLID LLJ LIFTING COPIOUS AMOUNTS OF TROPICAL MOISTURE LIFTING OVER THE COOL POOL...ALL UNDER VERY DIVERGENT AIR ALOFT WITH THE STRONG UPPER RIDGE OVER W TX/NM AND A DEEP LOW OVER THE GREAT LAKES STATES. THE WATER VAPOR EVEN SHOWS A SHORT WAVE VORT DIGGING INTO THE BASE OF LONG WAVE OVER NE OK AND NW AR...MOVING SOUTHEAST WHICH WILL ONLY ENHANCE THE MID LEVEL PLAYING FIELD AS WELL. 1 TO 3 INCHES ARE POSSIBLE WITH EVEN HIGHER AMOUNTS IN A FEW LOCALES. AS THIS ACTIVITY IS STRONGER THAN YESTERDAYS PUSH...WE MAY SEE THE CLUSTER HOLD TOGETHER INTO AND THEREBY PLUGGING INTO THE LATE MORNING HEATING. BUT IF NOT...A SOLID BOUNDARY WILL EMERGE WITH LIKELY AND DEFINITE POPS WARRANTED TO START THE DAY FOR PORTIONS OF THE ARKLATEX/ARKLAMISS WELL INTO THE AFTERNOON. SOME MAY BRING HEAVY RAINFALL OR PERHAPS DAMAGING WINDS IN AND AROUND HEAVY DOWN POURS FALLING INTO 90 DEGREE HEAT. LONG TERM... LITTLE CHANGE IN THE WORK WEEK WITH THE DEPARTING NE TROUGH ALLOWING THE HOT AND DRY UPPER RIDGE OUT WEST...TO LIFT AND EXPAND BACK OVER THE FOUR STATE AREA WITH HEAT AND HUMIDITY...BUT FEW THUNDERSTORMS. SUPER BLEND AND ALL BLEND HAVE BEEN FAVORED HIGHLY FOR MUCH OF THE PACKAGE. && .PRELIMINARY POINT TEMPS/POPS... SHV 87 73 90 75 / 40 30 30 20 MLU 85 72 88 73 / 80 50 60 20 DEQ 84 71 86 72 / 50 30 40 30 TXK 86 72 88 74 / 50 30 60 30 ELD 84 71 87 73 / 100 50 40 30 TYR 88 74 91 75 / 30 20 20 10 GGG 88 73 91 75 / 30 20 30 10 LFK 91 75 92 76 / 30 20 20 10 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR ARZ071>073. LA...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR LAZ004>006-014. OK...NONE. TX...NONE. && 12
Hazardous weather outlook, Jul 4, 11:33 AM CDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1133 AM CDT SAT JUL 4 2015 ARZ071>073-LAZ004>006-014-050715- LAFAYETTE-COLUMBIA-UNION-CLAIBORNE-LINCOLN-OUACHITA- 1133 AM CDT SAT JUL 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA AND NORTHWEST LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED...TO NUMEROUS THUNDERSTORMS WILL PERSIST INTO THE LATE MORNING HOURS BEFORE DISSIPATING THIS AFTERNOON. IN ADDITION TO HEAVY RAINFALL AND POTENTIAL FLASH FLOODING...SOME THUNDERSTORMS MAY BECOME SEVERE WITH DAMAGING WINDS BEING THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE ENTIRE HOLIDAY WEEKEND...NOT ONLY DURING PEAK HEATING...BUT MORE OVERNIGHT ACTIVITY AS WELL. THESE STORMS WILL BE SLOW MOVERS AND COULD BRING UP ONE TO THREE INCHES OF RAINFALL. LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE WHICH COULD LEAD TO ADDITIONAL FLASH FLOODING. HOT AND DRIER WEATHER WILL RETURN FOR THE NEW WORK WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY. ARZ050-051-059>061-070-OKZ077-TXZ096-097-108>112-124-125-136-137- 149-150-152-165-050715- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-MCCURTAIN- RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-SMITH- GREGG-CHEROKEE-RUSK-NACOGDOCHES-ANGELINA- 1133 AM CDT SAT JUL 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED THUNDERSTORMS WILL PERSIST INTO THE LATE MORNING HOURS BEFORE DISSIPATING AND MOVING EASTWARD. SOME ADDITIONAL DEVELOPMENT IS POSSIBLE THIS AFTERNOON. IN ADDITION TO HEAVY RAINFALL AND POTENTIAL FLASH FLOODING...SOME THUNDERSTORMS MAY BECOME SEVERE WITH DAMAGING WINDS BEING THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE ENTIRE HOLIDAY WEEKEND...NOT ONLY DURING PEAK HEATING...BUT MORE OVERNIGHT ACTIVITY AS WELL. THESE STORMS WILL BE SLOW MOVERS AND COULD BRING UP ONE TO THREE INCHES OF RAINFALL. LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE WHICH COULD LEAD TO ADDITIONAL FLASH FLOODING. HOT AND DRIER WEATHER WILL RETURN FOR THE NEW WORK WEEK. .SPOTTER INFORMATION STATEMENT... DUE TO THE ISOLATED NATURE OF ANY SEVERE WEATHER...SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. LAZ001>003-010>013-017>022-TXZ126-138-151-153-166-167-050715- CADDO-BOSSIER-WEBSTER-DE SOTO-RED RIVER-BIENVILLE-JACKSON-SABINE- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MARION-HARRISON-PANOLA- SHELBY-SAN AUGUSTINE- 1133 AM CDT SAT JUL 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY AND TONIGHT ALONG AND SOUTH OF I-20...SOME OF WHICH MAY BECOME SEVERE WITH DAMAGING WINDS BEING THE PRIMARY THREAT. RAINFALL MAY BE HEAVY AT TIMES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE ENTIRE HOLIDAY WEEKEND...NOT ONLY DURING PEAK HEATING...BUT MORE OVERNIGHT ACTIVITY AS WELL. THESE STORMS WILL BE SLOW MOVERS AND COULD BRING UP ONE TO THREE INCHES OF RAINFALL. LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE WHICH COULD LEAD TO ADDITIONAL FLASH FLOODING. HOT AND DRIER WEATHER WILL RETURN FOR THE NEW WORK WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY. 12
In the hours before
Local storm report, Jul 4, 9:23 AM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
923 AM CDT SAT JUL 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 AM TSTM WND DMG 5 NNE PRESCOTT 33.86N 93.35W
07/04/2015 NEVADA AR LAW ENFORCEMENT
TREES DOWN ALONG INTERSTATE 30...NORTHEAST OF PRESCOTT.
&&
EVENT NUMBER SHV1500668
20Local storm report, Jul 4, 10:16 AM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1016 AM CDT SAT JUL 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM FLASH FLOOD 4 E BLEVINS 33.87N 93.51W
07/04/2015 HEMPSTEAD AR PUBLIC
A SECTION OF US HWY 371 WAS WASHED OUT EAST OF BLEVINS.
&&
EVENT NUMBER SHV1500669
20Local storm report, Jul 4, 10:45 AM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1045 AM CDT SAT JUL 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 AM FLASH FLOOD PRESCOTT 33.80N 93.39W
07/04/2015 NEVADA AR LAW ENFORCEMENT
U.S. HWY 67 IS CLOSED AT HWY 332 INTERSECTION DUE TO
FLOODING.
&&
EVENT NUMBER SHV1500670
20Local storm report, Jul 4, 10:47 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
1047 AM CDT SAT JUL 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 AM FLASH FLOOD PRESCOTT 33.80N 93.39W
07/04/2015 NEVADA AR LAW ENFORCEMENT
U.S. HWY 67 IS CLOSED AT HWY 332 INTERSECTION DUE TO
FLOODING. THERE WAS ALSO A WATER RESCUE AT SAME LOCATION
DUE TO A SUBMERGED VEHICLE.
&&
CORRECTED REMARKS
EVENT NUMBER SHV1500670
20Local storm report, Jul 4, 11:52 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1152 AM CDT SAT JUL 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM FLASH FLOOD 5 NNW EMMET 33.80N 93.49W
07/04/2015 HEMPSTEAD AR LAW ENFORCEMENT
HWY 332 CLOSED FROM PRESCOTT TO HWY 29 INTERSECTION DUE
TO WATER ON ROADWAY.
&&
EVENT NUMBER SHV1500671
20Local storm report, Jul 4, 12:33 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1233 PM CDT SAT JUL 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM FLASH FLOOD 5 N PRESCOTT 33.87N 93.37W
07/04/2015 NEVADA AR PUBLIC
FLASH FLOODING WASHED OUT A BRIDGE ON NUBBIN HILL RD.
&&
EVENT NUMBER SHV1500672
20The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 1:03 AM CDT | Special Weather Statement | SHV | Howard | 57 min |
| Jul 4, 2:29 AM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Nevada | 61 min |
| Jul 4, 2:53 AM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard | 52 min |
| Jul 4, 3:09 AM CDT | Flash Flood Warning | SHV | Hempstead, Howard, Nevada | 4 hr |
| Jul 4, 3:30 AM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Nevada | 60 min |
| Jul 4, 4:20 AM CDT | Severe Thunderstorm Warning | SHV | Howard, Sevier | 55 min |
| Jul 4, 4:37 AM CDT | Special Weather Statement | SHV | Hempstead, Nevada | 53 min |
| Jul 4, 4:54 AM CDT | Flash Flood Watch | SHV | Columbia, Lafayette, Union | 14 hr |
| Jul 4, 5:34 AM CDT | Severe Thunderstorm Warning | SHV | Sevier | 56 min |
| Jul 4, 6:20 AM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Nevada | 55 min |
| Jul 4, 6:54 AM CDT | Flash Flood Warning | SHV | Hempstead, Howard, Nevada, Sevier | 6 hr |
| Jul 4, 7:54 AM CDT | Flash Flood Warning | SHV | Columbia, Lafayette, Miller, Union | 4 hr |
| Jul 4, 4:56 PM CDT | Special Weather Statement | SHV | Sabine | 64 min |
| Jul 4, 5:17 PM CDT | Special Weather Statement | SHV | Red River | 58 min |
| Jul 4, 5:52 PM CDT | Special Weather Statement | SHV | Sabine, San Augustine | 38 min |
Nearby
Flash Flood Warnings in Arkansas, 2015Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.